CELLULAR-AUTOMATON MODEL FOR RANDOM WALKERS

Citation
K. Nishidate et al., CELLULAR-AUTOMATON MODEL FOR RANDOM WALKERS, Physical review letters, 77(9), 1996, pp. 1675-1678
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
ISSN journal
0031-9007
Volume
77
Issue
9
Year of publication
1996
Pages
1675 - 1678
Database
ISI
SICI code
0031-9007(1996)77:9<1675:CMFRW>2.0.ZU;2-Y
Abstract
A new stochastic discrete space-time model of multiple random walkers is proposed to simulate one- and two-dimensional many body interacting lattice gas systems. A very simple rule set which prohibits the multi ple occupancy of lattice sites by the random walkers while conserving their number is used to define the dynamics of the walkers. We found a linear time dependence for the mean squared end-to-end distances of t he two-dimensional random walkers system. Extensions of the model to a wide variety of diffusive systems are noted.